MathSciNet Relay Station
MathSciNet bibliographic data
MR871997 (88c:35078) 35K55 (35Q99 92A09)
Yanagida, Eiji Branching of double pulse solutions from single pulse solutions in nerve axon equations. J. Differential Equations 66 (1987), no. 2, 243–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement